Translator Disclaimer
September 2003 Isomorphisms of splits of computably enumerable sets
Peter A. Cholak, Leo A. Harrington
J. Symbolic Logic 68(3): 1044-1064 (September 2003). DOI: 10.2178/jsl/1058448453

Abstract

We show that if A and  are automorphic via Φ then the structures 𝒮(A) and 𝒮(Â) are δ03-isomorphic via an isomorphism Ψ induced by Φ. Then we use this result to classify completely the orbits of hhsimple sets.

Citation

Download Citation

Peter A. Cholak. Leo A. Harrington. "Isomorphisms of splits of computably enumerable sets." J. Symbolic Logic 68 (3) 1044 - 1064, September 2003. https://doi.org/10.2178/jsl/1058448453

Information

Published: September 2003
First available in Project Euclid: 17 July 2003

zbMATH: 1060.03066
MathSciNet: MR2004F:03077
Digital Object Identifier: 10.2178/jsl/1058448453

Subjects:
Primary: 03D25

Rights: Copyright © 2003 Association for Symbolic Logic

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.68 • No. 3 • September 2003
Back to Top